# SDR SWIA200312013

- Difficulty date: May 26, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 2,540 hours, 1,964 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Lt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT SPOILER AND O/B GROUND SPOILER STATUS MESSAGES ILLUMINATED.  REMOVED AND REPLACED LEFT SECU.  MESSAGES NO LONGER DISPLAYED.  OPS CHECK GOOD AT THIS TIME.  S/N OFF 01600.
